Hi all. My dr prescribed this medication for me today and I was reading your reviews and alot were saying it caused brain zaps? What is that? Thank you for your help!
Hi bellsmama07, were you ever able to get an answer to your question? I just posted a similar question and saw yours. I've been taking Buspar for about 3 months now. Just recently in the past week I've been experiencing "brain zaps" that feel like electrical pulses through the brain. When they occur I become startled, uncomfortable, and it causes anxiety and confusion. Did you ever start Buspar, and is so, have you experienced these "brain zaps"? I'm trying to figure out if it's the Buspar causing it and what I can do to stop it.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Feb 2015 • 1 answer
Updated 18 Mar 2018 • 11 answers
I need help. I'm desperate. How do you all get through these brain zaps. Mine are so horrible that I
Updated 13 Feb 2017 • 2 answers
Updated 23 Oct 2018 • 7 answers
Updated 13 Sep 2018 • 2 answers